Pre-existing Peripheral Neuropathy And Statins
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Psychotherapist and AuthorThis is a very important question you raise. I urge you to thoroughly discuss it with your primary care doctor as well as with your psychiatrist if you are on anti-depressant medications. In fact I strongly suggest that you ask your psychiatrist... Read more »
AIDS Research and Treatment Center of the Treasure CoastHello, and thanks for posting. If you have no history of drug resistant virus or some compelling reason to avoid Atripla, then this would certainly be a better choice than your current boosted PI regimen. It is more convenient and would be less... Read more »
University of Minnesota, School of MedicineAutonomic neuropathy can occur due to HIV infection (usually in pxs with history of very low CD4 counts) and is often difficult to manage. I have not had much like with drugs like Neurontin for autonomic neuropathy but sometimes a focused... Read more »
University of North Carolina - Chapel HillDear JA,The HIV medications you are on are not expected to cause peripheral neuropathy. If the symptoms you are experiencing existed even before starting the medications, then that would weigh even more in favor of this not being related to these... Read more »
Connect With Others
Posted by TTFortLauderdale, 1 ReplyMy boyfriend was recently diagnosed with HIV. Fortunately he has good insurance - however we had plans to relocated to North Carolina. Of course he will have to find a new job and get new insurance. He will not let is insurance Lapse because he will... Read more »
Posted by Anonymous, 1 Replydear jackie blue,
my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months.
should i need to keep testing until one year....
as im very stressed out.i recently took dna pcr to try to end all of this... Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Posted by Anonymous, 3 RepliesGreetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.
I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »
Guides for People With HIV